# SDR ASAA9980201

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Won'T Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, THE R1 DOOR EMERGENCY EVACUATION SLIDE FAILED THE EMERGENCY LIGHT AMP TEST.  REPLACED THE R1 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
